Missouri Journal of Mathematical Sciences

Multivariate Changepoint Problem

Sivanandan Balakumar

Full-text: Open access

Abstract

Procedures for detecting a changepoint in a sequence of $N$ random $p$-vectors, when there is a location or a scale change are considered. An extension of such procedures for the case of simultaneous occurrence of location and scale changes is carried out. The asymptotic distributions of the proposed statistics under the null hypothesis, in two different changepoint models are obtained.

Article information

Source
Missouri J. Math. Sci., Volume 14, Issue 3 (2002), 186-195.

Dates
First available in Project Euclid: 4 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1570154553

Digital Object Identifier
doi:10.35834/2002/1403186

Mathematical Reviews number (MathSciNet)
MR1929070

Zentralblatt MATH identifier
1029.62050

Citation

Balakumar, Sivanandan. Multivariate Changepoint Problem. Missouri J. Math. Sci. 14 (2002), no. 3, 186--195. doi:10.35834/2002/1403186. https://projecteuclid.org/euclid.mjms/1570154553


Export citation